# SDR QXEA200501077

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 17,660 hours, 25,459 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 97141
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,171 hours, 1,760 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR CAUTION ILLUMINATED.  CHECKLIST EXTINGUISHED LIGHT THEN NR 1 DC GENERATOR CAUTION ILLUMINATED AND FAILED TO RESET.  REMOVED AND REPLACED NR 1 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
